City Research Online

Items where Author is "Wang, R."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Number of items: 5.

Article

Guan, Y., Tsanakas, A. ORCID: 0000-0003-4552-5532 & Wang, R. (2022). An impossibility theorem on capital allocation. Scandinavian Actuarial Journal, doi: 10.1080/03461238.2022.2094718

Asimit, A.V. ORCID: 0000-0002-7706-0066, Peng, L., Wang, R. & Yu, A. (2019). An efficient approach to quantile capital allocation and sensitivity analysis. Mathematical Finance,

Wang, R., Bignozzi, V. & Tsanakas, A. (2015). How Superadditive Can a Risk Measure Be?. SIAM Journal on Financial Mathematics, 6(1), pp. 776-803. doi: 10.1137/140981046

Working Paper

Guan, Y., Tsanakas, A. ORCID: 0000-0003-4552-5532 & Wang, R. (2021). An impossibility theorem on capital allocation. .

Millossovich, P. ORCID: 0000-0001-8269-7507, Tsanakas, A. ORCID: 0000-0003-4552-5532 & Wang, R. (2021). A theory of multivariate stress testing. .

This list was generated on Mon Aug 8 05:26:27 2022 UTC.